Yesterday night I had some weird brownish discharge. It didn't look bloody, but was more of a light brown colour. I am on Alesse 21 and take my pill faithfully within the same hour and a half time frame every day, and have never missed one. My boyfriend and I aren't having sex but we do pretty much everything else. Is this something to worry about? Is it just a bit funny-coloured normal discharge? My period is due soon, but I am still on the active pills for one more day. I'm really scared that somehow through accidental genital contact or something I have gotten pregnant, even though I know that it is nearly impossible and also sort of dumb. Help!
Posts: 37 | From: Canada | Registered: Jan 2012
| IP: Logged |
Volunteer Assistant Director
Member # 90293
No, this is nothing to worry about. Spotting, light bleeding between withdrawal bleeds, is a common side effect while on the pill. A brown colour to discharge often indicates a bit of old blood in it. Since you're so close to your ithdrawal bleed, that's probably what's happeninghere. Again, notng to worry about.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.